Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Gastrointestinal Problems Dangerous

Here's a taste of what TheBody.com has to offer on this topic:
Articles
Test Positive Aware Network

Gastrointestinal Problems and HIV

Gastrointestinal (GI) symptoms -- diarrhea, nausea, and stomach pain -- are among the most common problems that affect people with HIV. These symptoms can be challenging to sort out, as they can occur as side effects of HIV therapy and due to GI... Read more »
TheBody.com

Hot Topics: Gas Issues; Aspirin and Ibuprofen Dangers; Skipping Doses; CD4 Percentage; and More

Hot Topics: Gas Issues; Aspirin and Ibuprofen Dangers; Skipping Doses; CD4 Percentage; and More February 25, 2014 Visit the Forums Read Past Email Newsletters Change/Update Subscription Living With HIV/AIDS ... Read more »
U.S. Centers for Disease Control and Prevention

Blood Test Stops Dangerous Reaction in HIV Patients

A simple blood test can predict which patients are likely to experience dangerous side effects when taking the AIDS drug Ziagen (abacavir), according to research presented Wednesday at the 4th International AIDS Society Conference in Sydney. During... Read more »
Ask the Experts

gastrointestinal problems with ratonavir &Saquinavir

Dr Gallant, Is there anything you know of, that can be taken or done for the gastrointestinal problems caused from ratonavirand saquinavir combo.? I am refering to the stomach cramps and extreme flatulance. I am taking 3 phaysyme tablets a dayand I...
Joel Gallant, M.D.

Response from Joel Gallant, M.D.

Johns Hopkins University, School of Medicine
My experience with ritonavir is that people either seem to get diarrhea or flatulence. (In other words, you either suffer yourself, or you let everyone else suffer for you.) For some of my patients with the latter problem, simethicone (which is... Read more »

Gastrointestinal problems

Dr. Wohl,Last July I took a treatment break after being on meds for two years. With stable t-cells of around 450 500 and an undetectable viral load, my doctor felt that because I started drugs while still seroconverting it would be okay to take a...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
HIV itself can cause gastrointestinal disease. I have a patient who had a very similar experience. Eventually, her symptoms did resolve after the re-initiation of HIV therapy. Three weeks may not be long enough to tell if restart of your original... Read more »

upper gastrointestinal tract condition

Hello NP, I present a question that is worthy of your professional medical interpretation and feedback and of which is beneficial to the public. A medical article posted at Medscape.com announced that upper gastrointestinal tract symptoms were quite...
J. B. Molaghan, N.P., A.C.R.N.

Response from J. B. Molaghan, N.P., A.C.R.N.

San Francisco General Hospital
HelloThe upper gastrointestinal tract can be the source of many different problems for folks with HIV disease/AIDS. Most people with HIV disease usually suffer from upper GI problems at some point during their disease process. The major factor... Read more »

upper gastrointestinal tract condition

Hi Doctor, I present a question that is worthy of your professional medical interpretation and feedback and of which is beneficial to the public. A medical article posted at Medscape.com announced that upper gastrointestinal tract symptoms were...
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
There are a number of other infections, including CMV, that can cause upper GI problems in HIV+s. To find out if another infection is the cause, an evqaluation needs to be done, starting with a history and physical exam and usually including upper... Read more »
Connect With Others

GI PROBLEMS

Posted by Anonymous
Are GI problems associated with ARS symptoms?

Read more »

I have a problem, can u help?

Posted by jambo, 4 Replies
This is not only about hiv, but more about another problem

Perhaps I am abnormal. I know now that I am what people will call promiscuous. I am writing what I keep subjecting myself to, because I do not have access to a shrink where I live. I know... Read more »

DENIALISTS - A DANGEROUS GAME

Posted by Survivor, 3 Replies
Sally, wana play?

Table for one please.. As far out of sight the better.... Read more »

a dangerous touch

Posted by Anonymous, 2 Replies
To be short, a sex worker touch me on my neck. My neck was shaved half an hour ago when I had my hair cut.

If the sex worker had just finished her job for a client and her hand was contaminated with the man's semen, and the sex worker dose not clean... Read more »